English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55613/89938 (62%)
Visitors : 11054116      Online Users : 279
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69147

    Title: A Note On Skew-Normal Distribution Approximation To The Negative Binomal Distribution
    Authors: Lin, Jyh-Jiuan;Chang, Ching-Hui;Jou, Rosemary
    Contributors: 淡江大學統計學系
    Keywords: Central Limit Theorem;cumulative distribution function (cdf);skew-normal distribution;skew parameter
    Date: 2010-01
    Issue Date: 2011-10-23 16:24:11 (UTC+8)
    Publisher: Athens: World Scientific and Engineering Academy and Society (W S E A S)
    Abstract: This article revisits the problem of approximating the negative binomial distribution. Its
    goal is to show that the skew-normal distribution, another alternative methodology, provides a
    much better approximation to negative binomial probabilities than the usual normal
    Relation: WSEAS Transactions on Mathematics 9(1), pp.32-41
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    A Note On Skew-Normal Distribution Approximation To The Negative Binomal Distribution.pdf665KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback